# SDR ASAA2025082660847

- Difficulty date: August 26, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750252
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSITION PANEL HAD CORROSION BS 727 - 767.  GROUNDED - YES.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED & REPLACED TRANSITION PANEL IAW  SRM 53-00-53-2R-G, W 1, O .040, R 0, L2, D .040.
